not losing....need help
I have been doing low carb since Nov 1. I have only lost about 8 pounds overall. I feel am I keeping my carbs low, around 30g. My goals are 65% fat/25% protein/10% carbs and my water intake high and exercise regularly.
I was wondering if anyone has had any experiences with being addicted to diet sodas and quitting. Stupidly, for 10 plus years I was drinking 64 to 128 oz of Diet Coke. In Nov when I started the low carb program, I learned about the huge side effects of aspartame. Long story short, I quit diet sodas cold turkey. It wasn't easy and the headaches were horrible for a few days, but it's been about 5 weeks since I have had anything with aspartame in it. I am a huge label reader now and refuse to put that stuff back in my body.
My concern is that I'm not losing due to the lingering side effects of aspartame. Has anyone been through this before? Could the aspartame be causing my issues?
no, I am pretty sure that's not an issue.
despite things you read, 8 lb is a lot! unless you are starting at at 300 lb or something like that, you should be grateful for it and not necessarily look for problems.
tell us about your situation for more specific advice though. good luck.
No, that's not the issue. 8 lbs. since November 1 is great. Just keep doing what you are doing.
I also agree that it probably is not diet soda.
Why don't you try a low carb + low calorie day or two a week? Pick a busy day, only eat when truly hungry, choose lower calorie foods and eat smaller amounts. Maybe try an 800 calorie day?
Or try a week without any nuts, cheese or cream? Try a few days of meat and veggies only?
Also, reducing your carbs by just 5 more grams may quicken weight loss.
I lost 50 lbs low carb only but after that I either had to do sets of fat fasting (only fat, not avoiding it & about 1200 calories for 3-5 days) or I had to eat 700 calories + low carb for 3-4weeks at a time. I eventually lost over 100 lbs.
Try something new when you are truly motivated!!!
|All times are GMT -7. The time now is 09:27 PM.|